Alert archive / Iowa / Areal Flood Warnings in 2018
Areal Flood Warning 9, NWS Des Moines, IA
NWS Des Moines, IA issued this areal flood warning at Jun 26, 2018, 3:25 AM CDT for Jasper County, Polk County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 3:25 AM CDT (08:25 UTC)
- Expired
- Jun 26, 2018, 9:50 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 39 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:00 AM CDT | HEAVY RAIN 3.5 | Colfax, IA | VIA SOCIAL MEDIA. |
| Jun 26, 7:23 AM CDT | HEAVY RAIN 2.74 | Prairie City, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
656
WGUS43 KDMX 260825
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
325 AM CDT TUE JUN 26 2018
IAC099-153-261715-
/O.NEW.KDMX.FA.W.0009.180626T0825Z-180626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Jasper IA-
325 AM CDT TUE JUN 26 2018
The National Weather Service in Des Moines has issued a
* Flood Warning for...
Southeastern Polk County in central Iowa...
Western Jasper County in central Iowa...
* Until 1215 PM CDT Tuesday.
* At 321 AM CDT, local law enforcement reported flooding in portions
of eastern Polk County as well as western Jasper County near
Runnels, Mitchellville, and Baxter. The area hardest hit with
rainfall last night continues to receive some additional light
rain early this morning. Some runoff issues may remain over the
next 6 to 9 hours across these counties. This Areal Flood Warning
will replace the Flash Flood Warning previously in effect until
330 am this Tuesday morning.
* Some locations that will experience flooding include...
Mitchellville, Colfax, Prairie City, Baxter, Runnells, Mingo,
Valeria and Prairie City Krohn Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4151 9323 4151 9333 4150 9333 4150 9339
4185 9335 4185 9313
$$
REV2 follow-up statements
111
WGUS83 KDMX 261226
FLSDMX
Flood Statement
National Weather Service Des Moines IA
726 AM CDT TUE JUN 26 2018
IAC099-153-261715-
/O.CON.KDMX.FA.W.0009.000000T0000Z-180626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Jasper IA-
726 AM CDT TUE JUN 26 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
SOUTHEASTERN POLK AND WESTERN JASPER COUNTIES...
At 721 AM CDT, Law enforcement reports that some minor issues remain
across the warned areas with the recent heavy rainfall from last
evening into very early this morning. Flooding is reported near at
the Colfax Fairgrounds.
Some locations that may still be experiencing flooding include...
Mitchellville, Colfax, Prairie City, Baxter, Runnells, Mingo, Valeria
and Prairie City Krohn Airport.
As conditions improve through mid to late morning, the flood warning
will be cancelled or allowed to expire. Use precautions until that
time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away from flooded areas. River banks and culverts can become
unstable and unsafe.
A Flood Warning means that flooding is occurring over portions of
the county. All interested parties should take necessary precautions
immediately.
&&
LAT...LON 4151 9323 4151 9333 4150 9333 4150 9339
4185 9335 4185 9313
$$
REV153
WGUS83 KDMX 261450
FLSDMX
Flood Statement
National Weather Service Des Moines IA
950 AM CDT TUE JUN 26 2018
IAC099-153-261500-
/O.CAN.KDMX.FA.W.0009.000000T0000Z-180626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Jasper IA-
950 AM CDT TUE JUN 26 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN POLK AND
WESTERN JASPER COUNTIES...
The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.
LAT...LON 4151 9323 4151 9333 4150 9333 4150 9339
4185 9335 4185 9313
$$
KotenbergWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 12:09 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 26, 12:09 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1209 AM CDT Tue Jun 26 2018 ...Updated for 06z Aviation Discussion... .UPDATE... Issued at 1010 PM CDT Mon Jun 25 2018 Have sent out a quick update with the latest radar trends for pops and extended the flash flood watch through 12z. NAM showing potential for heavy rain still across the north through late tonight with a few rounds of showers and storms still anticipated as an upper trough rotates northeastward toward Iowa. Therefore with the heavy rains and saturated conditions already in place across portions of northern Iowa have opted to extend the Flash Flood Watch through 12z Tuesday. && .DISCUSSION.../Tonight through Monday/ Issued at 326 PM CDT Mon Jun 25 2018 Upper trough continues to spin off to the west across central NE/KS with the surface reflection across SE NE. A warm frontal boundary extends across far northern MO southeastward into central MO with a quasi-dry line/sfc trough axis stretching SSE across far NW MO. These two features have a few developing weak storms associated with them at the moment and are expected to rotate ENE into south central Iowa through the evening hours as the upper level system slowly nudges ENE into east central NE by 06z tonight. Some clearing behind an initial push of showers and some weak thunderstorms across the far southwest into MO. MUCAPE values around 1000 J/KG with strong deep layer shear. As the boundaries rotate northward, there will be a small window of chances for severe storms through early/mid evening across far central into south central Iowa. Given the lower values of instability present, expect the hail threat to be lower. With soundings showing tall, skinny CAPE and decent shear, strong storm rotation expected. Low LCLs and increased sfc vorticity near the boundaries should yield a main threat of tornadoes for any strong to severe storm. A downburst can't be ruled out. Other threat will be for heavy rainfall as the upper low continues to lift ENE and rounds of storms move through west central and north central Iowa. Storm motions should still be more progressive, but with a few areas of storms to move through and potential lingering of storms across the far north the threat of heavy rainfall still possible. Much of it will depend on the intensity of the activity by mid/late evening as it pushes into northern Iowa. Narrow corridor of higher PWATS as well so could see some higher rain rates at times. Into Tuesday the upper trough to move across Iowa through the day with continues chances for showers and some storms. Threat into the afternoon across the far east/southeast of some stronger CAPE and storms to develop along the frontal boundary moving across southeast Iowa. There will be a small window in the far southeast for a severe storm through the afternoon hours, with the activity expected to quickly move east southeast of the area. Precipitation to quickly move east of the area Tuesday evening with skies to clear as well with the upper trough moving north and east of the state. Wednesday will have a brief area of high pressure build into the state with another frontal boundary dropping south into the state toward late Wednesday into Thursday. The boundary to stall across Iowa Thursday with an upper level shortwave to top a broad upper level ridge building into the central US. This could bring additional chances for storms and potentially a strong storm across northern Iowa Thursday afternoon. Drier conditions then build in for Friday with thermal profiles warming and temperatures heating back up. An upper level trough to dig into the northern Rockies/northern Plains by the weekend with a frontal boundary dropping through the state by late Saturday into Sunday. This will bring the next chance for widespread precipitation beyond tonight/Tuesday. && .AVIATION.../For the 06Z TAFS through 06Z Tuesday night/ Issued at 1209 AM CDT Tue Jun 26 2018 Showers and thunderstorms will be the main concern at the terminals tonight into tomorrow as an upper low pressure drifts across the state. Ceilings within the rainfall will range from MVFR down to IFR at times. Drier air will move in later Tuesday with VFR conditions returning to the terminals late in the day. && .HYDROLOGY... Issued at 326 PM CDT Mon Jun 25 2018 Little changes expected with the threat for heavy rainfall with a few rounds of storms expected to move through west central into north central Iowa tonight. Still possible to have more progressive storm motions, but with the heavy rainfall from the past day to few days it won't take much to exacerbate the already wet conditions. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT Tuesday for IAZ004>007-015>017- 023>025-033>035-044>046. && UPDATE...Beerends DISCUSSION...Beerends AVIATION...Ansorge HYDROLOGY...Beerends
Hazardous weather outlook, Jun 25, 3:02 PM CDT, 12 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 302 PM CDT Mon Jun 25 2018 IAZ026>028-036>039-047>050-057>062-070>074-081>084-092>094-262015- Franklin-Butler-Bremer-Hamilton-Hardin-Grundy-Black Hawk-Boone- Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek- Cass-Adair-Madison-Warren-Marion-Adams-Union-Clarke-Lucas-Taylor- Ringgold-Decatur- 302 PM CDT Mon Jun 25 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight River Flood Warnings remain in effect for portions of the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are forecast this afternoon and evening. Isolated severe storms are possible, especially in central and southwest Iowa. All modes of severe weather are possible including large hail, damaging winds and isolated tornadoes. Locally heavy rain is possible across the entire area tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Flood Warnings are expected to continue for portions of the area through early next week. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Scattered severe thunderstorms are possible over southeast Iowa on Tuesday afternoon and evening. Large hail and damaging winds appear to be the primary threats. Additional thunderstorms will be possible Thursday morning. It is too early to determine the potential for severe weather during that time. Hot and humid weather will return to the region Thursday through Saturday with heat indices approaching 95 to 105 F. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across central Iowa. Spotter activation may be needed Tuesday over portions of southeast Iowa. IAZ004>007-015>017-023>025-033>035-044>046-262015- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Crawford-Carroll- Greene- 302 PM CDT Mon Jun 25 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Flash Flood Watch is in effect for the area through late this evening. Flood Warnings remain in effect for portions of the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are forecast this afternoon and evening. Isolated severe storms are possible, especially in central and southwest Iowa. All modes of severe weather are possible including large hail, damaging winds and isolated tornadoes. Locally heavy rain is possible across the entire area tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Flood Warnings are expected to continue for portions of the area through into early next week. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Non-severe thunderstorms are possible on Tuesday afternoon and evening. Additional thunderstorms will be possible Thursday morning. It is too early to determine the potential for severe weather during that time. Hot and humid weather will return to the region Thursday through Saturday with heat indices approaching 95 to 105 F. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across central Iowa. IAZ075-085-086-095>097-262015- Mahaska-Monroe-Wapello-Wayne-Appanoose-Davis- 302 PM CDT Mon Jun 25 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms are forecast this afternoon and evening. Isolated severe storms are possible. Large hail, damaging winds, and isolated tornadoes are the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered severe thunderstorms are possible on Tuesday afternoon and evening. Large hail and damaging winds appear to be the primary threats. Additional thunderstorms will be possible Thursday morning. It is too early to determine the potential for severe weather during that time. Hot and humid weather will return to the region Thursday through Saturday with heat indices approaching 95 to 105 F. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Spotter activation may be needed Tuesday.
In the hours before
Local storm report, Jun 25, 10:57 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1057 PM CDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HEAVY RAIN CARLISLE 41.50N 93.49W
06/25/2018 E4.00 INCH WARREN IA PUBLIC
VIA BROADCAST MEDIA.
&&Local storm report, Jun 25, 11:18 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1118 PM CDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HEAVY RAIN 2 SE DES MOINES INT AIR 41.52N 93.63W
06/25/2018 M2.86 INCH POLK IA PUBLIC
WATER OVER SW 9TH DURING THE HEIGHT OF THE
RAINFALL, VEHICLES WERE STRANDED -- DELAYED
REPORT.
&&Local storm report, Jun 25, 11:19 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HEAVY RAIN CARLISLE 41.50N 93.49W
06/25/2018 E4.00 INCH WARREN IA PUBLIC
VIA BROADCAST MEDIA.
1015 PM HEAVY RAIN 1 N PLEASANT HILL 41.60N 93.51W
06/25/2018 E4.00 INCH POLK IA PUBLIC
VIA SOCIAL MEDIA.
1003 PM HEAVY RAIN MITCHELLVILLE 41.66N 93.36W
06/25/2018 M3.14 INCH POLK IA PUBLIC
DITCHES FULL.
0950 PM HEAVY RAIN 2 SSE ALTOONA 41.63N 93.47W
06/25/2018 M2.09 INCH POLK IA COCORAHS
0941 PM HEAVY RAIN 2 S NORWALK 41.47N 93.68W
06/25/2018 M2.10 INCH WARREN IA TRAINED SPOTTER
CREEK IN WINDFLOWER PARK MOVING SWIFTLY AND
OUT OF BANKS, DOES NOT HAPPEN OFTEN.
0935 PM HEAVY RAIN 2 E DES MOINES INT AIRP 41.53N 93.61W
06/25/2018 M3.08 INCH POLK IA PUBLIC
VIA SOCIAL MEDIA.
0932 PM HEAVY RAIN 1 WNW DES MOINES 41.58N 93.64W
06/25/2018 M2.67 INCH POLK IA BROADCAST MEDIA
WHO VIA SOCIAL MEDIA.
0929 PM HEAVY RAIN 2 SE DES MOINES INT AIR 41.52N 93.63W
06/25/2018 M2.86 INCH POLK IA PUBLIC
WATER OVER SW 9TH DURING THE HEIGHT OF THE
RAINFALL, VEHICLES WERE STRANDED -- DELAYED
REPORT.
0915 PM HEAVY RAIN 1 SSW DES MOINES 41.56N 93.63W
06/25/2018 E3.10 INCH POLK IA PUBLIC
SOCIAL MEDIA POST AND RAIN GAUGE PICTURE.
0904 PM HEAVY RAIN DES MOINES INT AIRPORT 41.54N 93.66W
06/25/2018 M2.66 INCH POLK IA ASOS
STORM TOTAL RAINFALL THUS FAR AT THE DES
MOINES AIRPORT (KDSM). STREET FLOODING
REPORTED.
0517 PM TORNADO DELPHOS 40.66N 94.34W
06/25/2018 RINGGOLD IA TRAINED SPOTTER
RAIN WRAPPED TORNADO LOFTING DEBRIS.
0455 PM FUNNEL CLOUD 1 WSW REDDING 40.60N 94.40W
06/25/2018 RINGGOLD IA TRAINED SPOTTER
PERSISTENT FUNNEL APPROX. LASTING OVER 5
MIN.
0800 AM HEAVY RAIN 1 NW GARNER 43.10N 93.61W
06/25/2018 M2.19 INCH HANCOCK IA CO-OP OBSERVER
0700 AM HEAVY RAIN ALGONA 43.08N 94.23W
06/25/2018 M2.22 INCH KOSSUTH IA CO-OP OBSERVER
0700 AM HEAVY RAIN RINGSTED 43.30N 94.51W
06/25/2018 M1.94 INCH EMMET IA CO-OP OBSERVER
0700 AM HEAVY RAIN 2 N FOREST CITY 43.29N 93.64W
06/25/2018 M2.88 INCH WINNEBAGO IA CO-OP OBSERVER
0700 AM HEAVY RAIN 1 WNW NEW VIRGINIA 41.18N 93.75W
06/25/2018 E1.80 INCH WARREN IA TRAINED SPOTTER
0515 AM HEAVY RAIN GARNER 43.10N 93.60W
06/25/2018 M1.75 INCH HANCOCK IA TRAINED SPOTTER
TOTAL RAINFALL FROM SUNDAY NIGHT STORM.
1133 PM HEAVY RAIN 2 W FOREST CITY 43.26N 93.68W
06/24/2018 E4.00 INCH WINNEBAGO IA PUBLIC
VIA SOCIAL MEDIA.
&&Special weather statement, Jun 26, 1:15 AM CDT, 2 hours 10 minutes before
Special Weather Statement National Weather Service Des Moines IA 115 AM CDT TUE JUN 26 2018 IAZ073-083-084-094-095-260700- Clarke IA-Wayne IA-Lucas IA-Decatur IA-Warren IA- 115 AM CDT TUE JUN 26 2018 ...Thunderstorms With Winds to 50 mph and Brief Heavy Rainfall... At 114 AM CDT, Doppler radar was tracking an area of strong thunderstorms 9 miles north of Leon, moving northeast at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Rainfall amounts up to one inch will be possible with this storms. Locations impacted include... Osceola, Chariton, Leon, Lakeside Casino, Humeston, New Virginia, Grand River, Van Wert, Lucas, Garden Grove, Woodburn, Decatur City, Weldon, Derby, Le Roy, Red Haw Lake State Park and Chariton Municipal Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Des Moines . && LAT...LON 4086 9402 4123 9375 4101 9320 4068 9376 TIME...MOT...LOC 0614Z 226DEG 37KT 4087 9376 REV
Special weather statement, Jun 26, 1:31 AM CDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Des Moines IA 131 AM CDT Tue Jun 26 2018 IAZ047-048-059-060-072-073-260845- Boone-Story-Dallas-Polk-Madison-Warren- Including the cities of Boone, Ames, Perry, Waukee, Adel, Des Moines, Winterset, Earlham, Indianola, Norwalk, and Carlisle 131 AM CDT Tue Jun 26 2018 ...Thunderstorms With Brief Heavy Rainfall and Gusty Winds Moving Through the Area... An area of thunderstorms is moving across Interstate 35 and will be entering the Des Moines metro while also crossing surrounding areas over the next 2 hours. Brief heavy rainfall up to an inch is possible with this line of storms. The storms may result in ponding of water on area streets and interstates as well as ponding in grassy areas of fields and lawns. The storms may also produce wind gusts to 40 to 45 mph at times. If traveling around the region this evening...be prepared for brief heavy rainfall, reduced visibility as well as potentially ponding of water leading to hydroplaning at faster speeds. Slow down and drive more carefully if heavy rainfall is encountered. REV
Local storm report, Jun 26, 2:51 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
251 AM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM FLASH FLOOD 1 S DES MOINES 41.57N 93.62W
06/25/2018 POLK IA PUBLIC
HEAVY RAINFALL CAUSED SIGNIFICANT STREET
FLOODING IN AND AROUND DAVIS AVE AND SOUTH
UNION STREETS MONDAY EVENING. MOVING WATER
OF UNKNOWN DEPTH MOVING THROUGH AREA.
DELAYED REPORT.
&&
REVThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:11 PM CDT | Special Weather Statement | DMX | Clarke, Madison, Warren | 64 min |
| Jun 25, 7:46 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 30 min |
| Jun 25, 8:19 PM CDT | Special Weather Statement | DMX | Polk, Warren | 56 min |
| Jun 25, 8:37 PM CDT | Special Weather Statement | DMX | Polk | 53 min |
| Jun 25, 9:33 PM CDT | Flash Flood Warning | DMX | Jasper, Marion, Marshall, Polk, Story | 6 hr |
| Jun 25, 10:36 PM CDT | River Flood Watch | DMX | Wright | 22 hr |
| Jun 26, 1:15 AM CDT | Special Weather Statement | DMX | Clarke, Decatur, Lucas | 45 min |
| Jun 26, 5:09 AM CDT | Special Weather Statement | DMX | Black Hawk, Bremer | 51 min |
Nearby
Areal Flood Warnings in Iowa, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.